# SDR CA961024019

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 1413200355
- Condition: Sheared
- Location: Lt Mlg Door
- Part time: 3,992 hours
- Component: 162631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND MAIN LANDING GEAR DOOR ACTUATING ROD FOUND WITH ROD-END SHEARED OFF. MAINTENANCE DETERMINED THAT THE SWIVEL THAT THE ROD END ATTACHED TO, HAD SEIZED CAUSING THE ROD END TO BREAK. REST OF FLEET INSPECTED. NO OTHERS FOUND.
